MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT ANTI-TG REAGENT

ABBOTT LABORATORIES ARCHITECT ANTI-TG REAGENT
Catalog Number 02K46-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Refer to manufacturer report number 1415939-2019-00193 for anti-tpo submission.
 
Event or Problem Description
The customer reported a falsely increased architect anti-tg and anti-tpo results on one patient diagnosed with hashimoto's thyroiditis.Results provided: anti-tpo = 263.3 iu/ml (ref range: <5.61 iu/ml); anti-tg = 622.1 iu/ml (reference range: <4.11 iu/ml).Additional testing provided: tsh = 2.192 miu/ml (reference range: 0.35-4.94 miu/ml); t4 = 76.8 nmol/l (reference range: 62.68-150.84 nmol/l); ft4 = 10.1 pmol/l (reference range: 9.01-19.05 pmol/l); t3 = 1.32 nmol/l (reference range: 0.89-2.44 nmol/l); ft3 = 3.95 pmol/l (reference range: 2.63-5.70 pmol/l).There was no information as to the impact of patient health reported.Customer reported incorrect treatment was provided for the last six months from initial testing.Requested further clarification from customer regarding this issue.To be conservative, will make ticket an adverse event pending further information from the customer.
 
Additional Manufacturer Narrative
The account provided additional information which makes the previously reported issue non-reportable.On the initial report there was no information provided as to the impact to patient health.Additional information was received from the account verifying there was no impact to patient health and therefore no evidence an adverse event occurred.This additional information renders the decision of this complaint not an adverse event and not reportable.No further follow-up will be provided.

Brand Name
ARCHITECT ANTI-TG REAGENT
Common Device Name
ANTI-TG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9100662
Report Number1415939-2019-00194
Device Sequence Number2030570
Product Code JZO
UDI-Device Identifier00380740003432
UDI-Public00380740003432
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02K46-20
Device Lot Number55647UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER LIST 03M74-02; ARCHITECT I2000SR ANALYZER LIST 03M74-02; SERIAL (B)(4); SERIAL (B)(4)
Outcome Attributed to Adverse Event Other;